Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

On Rozavel, undergoing menopausal symptoms, extreme pains in legs, neck and upper back. Side effect of medicine?

Dear doctor , greetings . I am Sangitha , age 49 , on rozavel F every night 1 tablet . I am also undergoing menopausal symptoms since the last 1 year . Get extreme myalgic pain , specially in my legs , neck , and upper back . I take the medicine for high levels of LDL cholestrol and total cholestrol . Please suggest if this is a side effect of the medicine .Thanks
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Sanitha,
The drug you are taking for the high levels of LDL cholesterol has the medication which can cause the side effect of myalgia. Myalgia is one of the well documented side effect for the drugs having statins used commonly for treating cholesterol levels.
I would suggest you to consult you doctors immediately regarding this problem of muscular pain with this medication and try to change to some other medication for controlling the LDL level.
Apart from that you can also think to start some medication for your menopausal symptoms in the form of Hormone replacement therapy (HRT). But I would advice you to consult your doctor to know in details all about the HRT therapy before starting this.

Thanks and take care.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor